Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pelvic scan showing PCOS. Crisanta tablets prescribed. Any side effects?


I am a 23yr old. consulted a doc for a few problems i was facing. I got a pelvis scan and gotta know that i have PCOS. My menstrual cycle was almost normal before. Since 5 months it changed. it started happening exactly 4 days early. this month it happened 1 day early. The doc asked me to take crisanta tablets. 1 on the 3rd nite of my cycle. I am taking this tablet for the 1st time. Can you please suggest me on this as i do not know much about this tablet.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Yes this pill is used for treatment of menstrual irregularities. A cycle of 21 pills, one each day is given. When the pill is stopped, it results in a progesterone withdrawal bleed, this will be equivalent to the period.

But it essential for you to follow your doctors orders and do not miss a pill, if you do experience a problem with remembering to take the pill then please consider other hormonal replacement therapy.

Hope this helps.

Take care.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor